RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
Main page
About this project
Software
Classifications
Links
Terms of Use

Search papers
Search references

RSS
Current issues
Archive issues
What is RSS






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Econometric Theory, 2017, Volume 33, Issue 3, Pages 717–738 (Mi eth1)  

Asymptotics of diagonal elements of projection matrices under many instruments/regressors

Stanislav Anatolyevab, Pavel Yaskovcd

a CERGE-EI, Czech Republic
b New Economic School, Russia
c Steklov Mathematical Institute of RAS
d NUST "MISIS"

Funding Agency Grant Number
Russian Science Foundation 14-21-00162
The second author gratefully acknowledges the financial support of the Russian Science Foundation via grant 14-21-00162.


DOI: https://doi.org/10.1017/S0266466616000165


Bibliographic databases:

Document Type: Article
Language: English

Linking options:
  • http://mi.mathnet.ru/eng/eth1

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:55

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019